# SDR P5CA9701186

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE CHANGE FIREWALL INSPECTION FOUND 2.5 INCH CRACK ON NACELLE FORWARD TORQUE BULKHEAD, 5 SHEARED FASTENERS ON PYLON LOWER FORWARD WEB, A 1.5 INCH AND 4 INCH CRACKS ON FORWARD LOWER WEB.  REPLACED PYLON WITH SERVICABLE PYLON  EEPER MAINTENANCE MANUAL 54-10-01 DUE TO TIME REQUIRED TO REPAIR TORQUE BULKHEAD AND WEB.  REMOVED STRUT TO BE REPAIRED PER SB 747-54A2069.
